# SDR SWIA200921195

- Difficulty date: January 10, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 34,677 hours, 29,221 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER PIVOT FITTING BASE CRACKED ON LOWER AFT SIDE.  C-CHECK, REPAIRED PER SRM AND REO.
